Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 29 found articles
 
 
  Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) spaces
 
 
Title: Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) spaces
Author: Abkar, Ali
Eslamian, Mohammad
Appeared in: Computers & mathematics with applications
Paging: Volume 64 (2012) nr. 4 pages 8 p.
Year: 2012
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands